# SDR AUS20020860

- Difficulty date: July 25, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 68340451
- Condition: Cracked
- Location: Rudder Structure
- Part time: 3,696 cycles
- Component: Rudder Structure, Parten, RUDDER
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP RUDDER HINGE BRACKET CRACKED.
